MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1157/13070611

Медицинская библиотека · Allergologia et immunopathologia · 2005

[Hoigne's syndrome].

Gaig P, Paniagua M J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

Hoigne's syndrome is a pseudoanaphylactic or pseudoallergic reaction that occurs after intramuscular administration of penicillin G procaine or benzathine. These are usually embolic toxic reactions possibly due to vascular occlusion by large crystals of the penicillin salts. We report a case of Hoigne's syndrome.

CASE REPORT: A 44-year-old woman received 1,200,000 U.I. of intramuscular procaine penicillin once daily for treatment of acute amygdalitis. Immediately after the second dose the patient developed mental confusion, visual and auditory hallucinations, perceived changes of body shape, swelling of the tongue and a fear of impending death. Penicillin allergy study (serum-specific IgE levels, skin tests and provocation test) was performed. The diagnosis of Hoigne's syndrome was confirmed by negative oral challenge test with penicillin.

CONCLUSIONS

Hoigne's syndrome is a pseudoanaphylactic reaction that must be differentiated from authentic anaphylactic shock due to penicillin. This distinction allows treatment to be continued in Hoigne's syndrome, whereas it is contraindicated in anaphylactic shock.

Для цитирования: Gaig P, Paniagua M J. [Hoigne's syndrome].. Allergologia et immunopathologia. 2005. DOI: 10.1157/13070611.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.